MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. ULTRASONIC GENERATOR

OLYMPUS MEDICAL SYSTEMS CORP. ULTRASONIC GENERATOR
Model Number USG-400
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/02/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported to olympus the ultrasonic generator displayed an incorrect connection message during an unknown procedure.The customer stated the patient was bleeding while on the exam table.The amount of blood loss the patient sustained is unknown.The procedure was completed using a similar device in another procedure room.The patient did not experience further blood loss and recovered.No additional patient information was provided by the customer.

Brand Name
ULTRASONIC GENERATOR
Common Device Name
ULTRASONIC GENERATOR
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key12548492
Report Number2951238-2021-00418
Device Sequence Number12042689
Product Code LFL
UDI-Device Identifier04953170306747
UDI-Public04953170306747
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/29/2021
Report Date (Section F) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUSG-400
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/02/2021
Event Location Hospital
Date Report to Manufacturer09/02/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;